# SDR I5PA2022100775702

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,440 hours, 33,732 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA174302C
- Condition: Faulted
- Location: Fuel Shutoff Vlv
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP DUE TO FAULY APU FUEL SHUTOFF VALVE ACTUATOR. R/R APU FUEL SHUTOFF VALVE ACTUATOR.
